# SDR 0002981229

- Difficulty date: August 18, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 105,501 hours, 26,193 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR PIN INSTALLED.  REMOVED PIN AND RETURNED TO SERVICE.
